# SDR ASAA2022102940517

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,937 hours, 14,647 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE IAW B737-800 FIM 21-62-00 - #2 ZONE TEMP CONTROLLER SHOWED FLT DK TRIM VALVE FAULT. CLEARED FAULT DURING BITE CHECK. RAN BITE AGAIN - NO FAULTS NOTED. NO HISTORY PAST 30 DAYS.
